arrow
Volume 18, Number 2
Previous Issue Next Issue

Shi-Ming Zheng & Zheng-Da Huang

J. Comp. Math., 18 (2000), pp. 113-122.

Preview Full PDF 1572 17820 Abstract

Wei-Zhong Dai & Raja Nassar

J. Comp. Math., 18 (2000), pp. 123-132.

Preview Full PDF 1735 17742 Abstract

Zi-Luan Wei

J. Comp. Math., 18 (2000), pp. 133-140.

Preview Full PDF 1620 17444 Abstract

Qing-Ping Deng, Xue-Jun Xu & Shu-Min Shen

J. Comp. Math., 18 (2000), pp. 141-156.

Preview Full PDF 1617 17560 Abstract

Xiao-Qiu Song

J. Comp. Math., 18 (2000), pp. 157-164.

Preview Full PDF 1633 17495 Abstract

Bai-Nian Lu & Rui-Feng Zhang

J. Comp. Math., 18 (2000), pp. 165-172.

Preview Full PDF 1508 17155 Abstract

Ji-Hua Xu & Jing-Hui Zhao

J. Comp. Math., 18 (2000), pp. 173-182.

Preview Full PDF 1669 17390 Abstract

Zhi-Bin Chen, Yu-Yu Feng & Jernej Kozak

J. Comp. Math., 18 (2000), pp. 183-198.

Preview Full PDF 1592 17263 Abstract

Cheng-Jia Zhang & Xiao-Xin Liao

J. Comp. Math., 18 (2000), pp. 199-206.

Preview Full PDF 1572 17698 Abstract

Yuan-Ming Wang & Ben-Yu Guo

J. Comp. Math., 18 (2000), pp. 207-224.

Preview Full PDF 1592 17112 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard